# SDR UPS97224477

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AT THE O/B LOWER BONDING JUMPER ON THE NR 3 K-FLAP RIB.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER EO 5740-3980.  REPAIRED PER SRM 57-50-03.
